Glasgow Police Warns about ‘Pink Ecstasy’
`Pink Ecstasy' is now proving fatal as recently nine people aged 17 to 22 were treated in hospital after they consumed the deadly drug.
The drug is not banned under the Misuse of Drugs Act but it contains toxic chemicals named AMI or 5-IT. Police has reported that the drug has triggered deaths in other European countries and has warned the people about the same.
Glasgow police has taken a step forward in making the drug less available to the people. Police has come out on streets to halt the supply of the fatal drug. It has further said that the drug can be worse if taken with alcohol. Its consumption causes upswing in heart rate, high temperature, confusion, dizziness and seizures.
The tablets are pink in color with a cherry logo on it. Police along with health officials, medical staff and pub and club staff is trying to trace the source of these dangerous pills. Superintendent Kirk Kinnell said these drugs are unreliable, unpredictable and very dangerous.
"Most cases experience a life threatening rise in body temperature and extremely fast heart rate and can display a range of bizarre behaviours. There will be signs of delirium and agitation", commented Dr. Richard Stevenson, Senior Specialty Doctor in emergency medicine at Glasgow Royal Infirmary.
French government has sent a strong message to...Read More
Emmanuel Macron has better support from French...Read More
Prominent Socialist Party leader Bertrand Delanoe...Read More
Presidential election candidate Emmanuel Macron has...Read More
Many personal care products available in the market...Read More
Centre-right Republican leaders will meet today to...Read More